# SDR AALA20170922009

- Difficulty date: September 22, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON THE RIGHT HORIZONTAL STABILIZER RIB LOWER RADIUS AT HSS 92.7.   REMOVED AND REPLACED THE RIB IAW SRM 55-10-09, SRM 51-40-02, AND DRAWING 182A5301.
